# SDR DALA2025072905680

- Difficulty date: July 26, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 69,416 hours, 26,228 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1107169) WHILE IN SLC, MTC REPORTED DAMAGE COMMON TO THE OTBD SEAT TRACK LOCATED AT SEAT ROW 27 ABC. ACCOMPLISHED ERA 627404-14 REV A, PRI REV 0 SEAT TRACK REPAIR AT SEAT ROW 27 ABC.
